| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported the nurse was assembling the cup impactor and the rod fractured when screwed in.The event occurred before surgery.No known impact or consequence to the patient.It was reported that no further information is available.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
Visual examination of the returned product identified the device shows signs of use some scratches and galling near the fracture site of the rod.The rod has fractured and not all pieces were returned.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.Complaint confirmed based on the evaluation of the returned device.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.